MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NAVARRE BILIARY DRAINAGE CATHETER 10FR

BARD ACCESS SYSTEMS NAVARRE BILIARY DRAINAGE CATHETER 10FR
Model Number NBD10
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that post drainage tube exchange, the patient's caregiver found that the hub of the tube had allegedly cracked which had caused leaking.It was further reported that the drainage tube was exchanged again.There was no reported patient injury.

Brand Name
NAVARRE BILIARY DRAINAGE CATHETER 10FR
Common Device Name
NAVARRE BILIARY DRAINAGE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8356554
Report Number3006260740-2019-00326
Device Sequence Number2198556
Product Code FGE
UDI-Device Identifier00801741036842
UDI-Public(01)00801741036842
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K955110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNBD10
Device Catalogue NumberNBD10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1